ᘳ´• ᴥ •`ᘰ
I only used it for a month but I had the worst itching and pain ever. it felt like I had thrush constantly and the skin down there was very painful and irritated. I've had this side effect with every single pill I've tried but this one was by far the worst.
this is the 2nd pill I've tried, it wasn't bad. it made my periods a lot lighter but didn't help with the pain as much as my previous pill (microgynon 30). I had some vaginal itching with this pill as I did with the last one too, this is the main reason I'm stopping it. I feel like it also decreased my sex drive and caused some weight gain but I'm not 100% sure.
this is the first pill I've taken. I honestly didn't experience many side effects and am very happy with it. maybe slight weight gain but I don't know if its the pill or not. I am only trying different brands now because this pill causes me vaginal itching and burning, like thrush but not actual thrush. it makes sex uncomfortable and it's very annoying. but other than that I had a great experience with it.